Open Access
July 2009 On the inviscid Proudman-Johnson equation
Adrian Constantin, Marcus Wunsch
Proc. Japan Acad. Ser. A Math. Sci. 85(7): 81-83 (July 2009). DOI: 10.3792/pjaa.85.81


We show that certain qualitative properties of classical solutions to the inviscid Proudman-Johnson equation are preserved as long as these solutions exist. This enables us to give a simple blow-up criterion.


Download Citation

Adrian Constantin. Marcus Wunsch. "On the inviscid Proudman-Johnson equation." Proc. Japan Acad. Ser. A Math. Sci. 85 (7) 81 - 83, July 2009.


Published: July 2009
First available in Project Euclid: 17 July 2009

zbMATH: 1179.35236
MathSciNet: MR2548017
Digital Object Identifier: 10.3792/pjaa.85.81

Primary: 35Q35
Secondary: 76B99

Keywords: Blow-up , Proudman-Johnson equation

Rights: Copyright © 2009 The Japan Academy

Vol.85 • No. 7 • July 2009
Back to Top